Vol. 299, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Partial regularity of harmonic maps from a Riemannian manifold into a Lorentzian manifold

Jiayu Li and Lei Liu

Vol. 299 (2019), No. 1, 33–52
Abstract

We study the partial regularity theorem for stationary harmonic maps from a Riemannian manifold into a Lorentzian manifold. For a weakly stationary harmonic map (u,v) from a smooth bounded open domain Ω m to a Lorentzian manifold with Dirichlet boundary condition, we prove that it is smooth outside a closed set whose (m2)-dimensional Hausdorff measure is zero. Moreover, if the target manifold N does not admit any harmonic spheres Sl , l = 2,,m 1, we show (u,v) is smooth.

Keywords
Lorentzian harmonic map, stationary, partial regularity, blow-up
Mathematical Subject Classification 2010
Primary: 53C43, 58E20
Milestones
Received: 4 August 2017
Revised: 15 May 2018
Accepted: 24 June 2018
Published: 18 April 2019
Authors
Jiayu Li
School of Mathematical Sciences
University of Science and Technology of China
Hefei
China
Lei Liu
Max Planck Institute for Mathematics in the Sciences
Leipzig
Germany